Rocky Mountain Journal of Mathematics

On Generalization of Bullen-Simpson's Inequality

M. Matić, J. Pečarić, and A. Vukelić

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 35, Number 5 (2005), 1727-1754.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54B20: Hyperspaces 54F15: Continua and generalizations

Bullen-Simpson's inequality quadrature formulae functions of bounded variation Lipschitzian functions


Matić, M.; Pečarić, J.; Vukelić, A. On Generalization of Bullen-Simpson's Inequality. Rocky Mountain J. Math. 35 (2005), no. 5, 1727--1754. doi:10.1216/rmjm/1181069660.

Export citation


  • M. Abramowitz and I.A. Stegun, eds., Handbook of mathematical functions with formulae, graphs and mathematical tables, National Bureau of Standards, Appl. Math. Series 55, 4th printing, Washington, DC, 1965.
  • I.S. Berezin and N.P. Zhidkov, Computing methods, Vol. I, Pergamon Press, Oxford, 1965.
  • P.S. Bullen, Error estimates for some elementary quadrature rules, Univ. Beograd Publ. Elektrotehn. Fak., Ser. Mat. Fiz., n. 602-633 (1978), 97-103.
  • P.J. Davis and P. Rabinowitz, Methods of numerical integration, Academic Press, New York, 1975.
  • Lj. Dedić, M. Matić and J. Pečarić, On Euler-Simpson formulae, PanAmer. Math. J. 11 (2001), 47-64.
  • --------, On dual Euler-Simpson formulae, Bull. Belg. Math. Soc. 8 (2001), 479-504.
  • --------, Some inequalities of Euler-Grüss type, Comput. Math. Appl. 41 (2001), 843-856.
  • Lj. Dedić, M. Matić, J. Pečarić and A. Vukelić, Hadamard-type inequalities via some Euler-type identities - Euler bitrapezoid formulae, Nonlinear Stud. 8 (2001), 343-372.
  • P.C. Hammer, The mid-point method of numerical integration, Math. Mag. 31 (1957-58), 193-195.
  • V.I. Krylov, Approximate calculation of integrals, Macmillan, New York, 1962.
  • M. Matić, Improvement of some inequalities of Euler-Grüss type, Comput. Math. Appl. 46 (2003), 1325-1336.
  • J. Pečarić, F. Proschan and Y.L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, New York, 1992.